Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Oscillation waves in Riemann problems for phase transitions

Authors: Hermano Frid and I-Shih Liu
Journal: Quart. Appl. Math. 56 (1998), 115-135
MSC: Primary 35L65; Secondary 65M12, 73B30, 80A22
DOI: https://doi.org/10.1090/qam/1604813
MathSciNet review: MR1604813
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L65, 65M12, 73B30, 80A22

Retrieve articles in all journals with MSC: 35L65, 65M12, 73B30, 80A22

Additional Information

DOI: https://doi.org/10.1090/qam/1604813
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society